Paper Information

Journal:   JOURNAL OF APPLIED AND COMPUTATIONAL SCIENCES IN MECHANICS (JOURNAL OF SCHOOL OF ENGINEERING)   SPRING-SUMMER 2018 , Volume 29 , Number 2 (18) #a00504; Page(s) 89 To 98.
 
Paper: 

On the Dynamical Stability of Astrophysical Rings

 
 
Author(s):  Khashen m.h, ROSHAN M.*
 
* Department of physics, Ferdowsi University of Mashhad, Mashhad, Iarn
 
Abstract: 
The purpose of this paper is to consider the ring systems in the context of a modified gravity theory. In fact, the gravitational stability of a ring system consisted of N particle with the same mass m rotating around a massive object at the center is studied. After finding the equation of motion and considering the dynamics of the system in the equilibrium state, perturbative analysis is used in order to find the linearized version of the equations of motion. Finally using the Fourier analysis, the dispersion relation of the system is derived. At the end, using the observational values of the free parameters of the above mentioned theory and also the dispersion equation the stability criterion of the system for several cases is derived. Finally, the results have been compared with the corresponding results in Newtonian gravity.
 
Keyword(s): Gravitational instability,Modified gravity
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 36
 
Latest on Blog
Enter SID Blog